# SDR GLBA2001077

- Difficulty date: April 3, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 11,941 hours, 15,495 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR REPORTED.  INSPECTED CND.
